Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

About this blog

Entries in this blog

Day 11

Went for facial today and im starting to regret. Currently experiencing burning sensation on my face. I can tolerate facial extraction pretty well and have done it a few times. But this time round, my face feels tingling warm. It's weird. Spray avene thermal water and applied calming lotion. Hoping that my skin will calm down tml. She also extracted some bumps and now i have red marks all over my face. I personally find that my face has become better but my facialist says otherwise. She also mentioned that my PIH are red becos my skin is sensitive and I'm still using products that are burning my skin. (differin) But everytime i use differin, i don't have any uncomfortable sensation so I assume that differin is fine. Now I'm so lost. for the first week, Im taking 2 100mg doxycycline and I find that my scars have lighten abit. But becos of today's facial, it's swollen red again. I might steer clear of facial and differin. Currently on differin wk5. To continue or to discontinue use? :/

Day 6

I can feel another tiny bump on my red patch. Noooooo~ I'm so confused! Is the red patch PIH or is there really still some nasty thing underneath my skin that refuses to come out. Back to applying differin on that patch again. Ytd i also did a snail face mask thinking that it might lighten my PIH. Woke up this morning with a couple of pimples. GOLDEN RULE: NEVER TO PICK ON YOUR PIMPLE & STICK TO A SIMPLE REGIME. why do i never learn my lesson?

My current regime:

Cetaphil Gentle Cleanser/Avene Extremely Gentle Cleanser/Facial Wipes - Cleansing and Removing of Makeup

Avene Thermal Water - Toner


Avene Calming Lotion

Doxycycline 100mg day and night

on and off, I will use aloe vera gel and hiruscar gel on the red patch. But not much improvement.

In Jan 2013, I started having moderate acne. It started off with small white bumps and my texture of the skin just feel rough. It was mainly on my jawline and a huge cyst on my cheek. I went for facial extraction and my face was horrible after the session. But after a few days, the pimple scars healed pretty fast and I can put on minimal makeup for chinese new year. Religiously used rose hip oil to get rid of IPH and by May, it was more or less clear. I do have one pimple/cyst during the time of the month.

However, in late May 2013, I was in overseas and I started breaking out abit. I started having small bumps again and freaked out cause I have already recovered from the nightmare and don't want it to return. So in desperation, when I return to my country to do facial again and hope that it will subside. But this time round, it didn't go off that easily. I succumb and went to see the doctor. He gave me differin but I was pretty desperate and requested him to give me something stronger so I was also prescribed doxycycline for two weeks, 100mg twice a day. It didn't give me any upset stomach because the batch of doxycycline he have is of a special strain. I think it did subside a little. I also started doing hot yoga. Vain me never remove my makeup properly and started having tiny bumps again on jawline. Went for facial and my condition was much better.

My WORSE nightmare came in Sep. I have 3 fucking awful humongous cysts on my left cheek which were in close proximity. It was really ugly and I can't even conceal it with makeup. After one week, I couldn't stand it any longer. Seeing one tiny whitehead, it decided to extract it on my own and that is the worst decision I've ever made. I used nexcare acne patch to help me suck out all the yucky stuff inside. When it was almost flat (but still bright red), I used hydrocortisone cream hoping that the redness will subside. After 1 month, the cyst came back and i did the exact same thing.

Went overseas in Oct and bought a packet of acne masks and used it almost every single thing. It got a hell lot worse and i was having big pustules on my left cheek. Funny thing is this time round, my right cheek was almost clear except for a big lump. My left cheek was really terrible and I hate myself so much for causing so much trouble to my skin.

Went for facial again for every 2 weeks and my facialist said I have meddle with my skin too much and the hydrocortisone cream has thinned my skin which caused it to be so red. My face was considered sensitive and she told me to avoid any harsh products like salicylic acid (which i was using for past 2 mths). In Nov, it has finally subsided but I can feel abit of lump inside my skin. Stopped going for facial in the month of Dec and decided to use Differin and stick to it till week 12 since everybody said that the effects is visible after 8-12 weeks usage. I only used in for 4 weeks in the past and gave up so this time round I'm determined to complete it.

The 'cyst' area is bothering me. It left me with bright red PIH for 3 months already and has not subsided. I've never had bright red PIH for that long and started to worry whether that patch of skin is dry or there are still pus deep down inside. Went to see TCM physician and I took medication for 3 weeks. I started popping out a few pimples but they were gone within a few days if I didn't touch them. My physician said that the red patch is due to pimple deep down inside. BUT for 3-4 weeks, there were no pimple popping out and when I touch it, it is completely smooth and there were no lump at all. I couldn't take it any longer because the red patch is really irritating me. Read online that doxycycline has anti-inflammatory properties so I decided to take it again. I started taking it again on 10 Dec, where I have 2 active at that time. This is currently Day 6 and I started having a couple more bumps/acne. I don't know whether is it the fish oil capsule that I took on Tues so I had stopped consuming on Day 4. Currently, I'm taking 2 caps of 100mg DC a day. I just hope that the redness will subside and become brown or something. And I stopped applying differin on that patch because I don't think it's pimple. I'm crossing fingers that I will see some results after a month. After this terrible tremor, I've been leading a very sad life and become very pessimistic and troubled by it. Was supposed to see my doctor today and discussed with him whether I should take accutane. One of my friend with mild acne 2 years ago is taking accutane and she was telling me that she didn't suffer any side effects and recommended me to if I feel terrible about it. However, the waiting queue was so long and I decided to take a month dosage of doxycycline and stick with it for a month. Next month, I'm starting work and I don't wish to cover my hideous face with makeup anymore.

I will try to update every 2 weeks. I guess what I really need now is time, patience and happiness.

Sign in to follow this  
Followers 0